# SDR PLGA9701183

- Difficulty date: January 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N358BE
- Make and model: Saab 340B
- Aircraft serial: 340B279
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

JFK - FLT 4337 - ON APPROACH TO JFK, CREW SELECTED GEAR DOWN.  THE GEAR DID NOT EXTEND AND THE ELECTRIC HYDRAULIC PUMP DID NOT COME ON.  THE CREW EXTENDED THE GEAR USING EMERGENCY PROCEDURES.  CREW THEN SELECTED FLAPS DOWN AND THE FLAP SYSTEM OPERATED NORMAL.  AIRCRAFT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE COULD NOT DUPLICATE PROBLEM.  SUBMITTER STATES, SUSPECT PROBLEM WAS DUE TO COLD WEATHER AFFECTING PRESSURE SWITCH AND MAIN ACCUMULATOR CHECK VALVE.  AIRCRAFT WAS RETURNED TO SERVICE.  OAT IN FLT WS -40C.  (M)
